# SDR HAIHEEA9979

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 4020936903
- Condition: Defective
- Location: Gyro 3 Axis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR KICKS AND CHATTERS IN PITCH AXIS.  AFCS PITCH RUNS FORE AND AFT.
